# SDR REXA2010630201038

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 19,104 hours, 16,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE HARD TO RELEASE ON OPENING ALSO DURING CLOSE OUTER LATCH NOT FLUSH.  ADJUSTED PAX DOOR LATCH MECHANISM IAW AMM 52-11-21.  OPS CHECKED GOOD, AIRCRAFT OK FOR SERVICE.
